# SDR HNAA2025100300676

- Difficulty date: September 4, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 45,415 hours, 41,965 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 4 IS DAMAGED AT STGR 15R.  REPAIRED FR 4 DAMAGE AT STR 15R IAW  EO1-53-25-0327 AND ETD2025-145--927854.
